Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have to urinate frequently and constant vaginal discharge. Took cold medicine and vitamins. Cause?

I got a cold not too long ago and started taking medicine and vitamins . After that I would have to pee frequently and I figured it had to do with me taking vitamins. But even on days I didn t take any vitamins I would have to pee and poop constantly. Another interesting thing that happened is my underwear would constantly get damp from vaginal discharge . So I was wondering what could have caused the excessive urinating, pooping, and vaginal discharge? Could it be a side effect of the cold medicine I took or perhaps something I ate?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Since , you have stopped the medicines of cold and also vitamins, so all these symptoms are not due to drugs.
One and foremost reason may be tension . As tension develops frequent urination and passing of stool.
Discharge may be due to tension ,if watery.
So don't get any tension , just relax for 4-5 days, still feel something wrong consult a physician / GYnaecologist and get their opinion.
Good luck.
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor